# SDR DHL2003604646

- Difficulty date: May 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INTERIM REPAIR ON INBD L/E XFS 178.750.  PERFORMED MAJOR REPAIR IAW EODHL-030504, ED-3275.  REMOVED FASTENERS, EXISTING INTERIM REPAIR AND FILLER IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED AREA IAW EODHL-030504, ED-3275.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) AND A FILLER (7075-T6 0.050) IAW EODHL-030504, ED-3275.  CLEANED, TREATED AND PRIMED DOUBLER INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER AND FILLER ON RT HORZ STAB INBD L/E, STA XFS 178.750 USING NEW FASTENERS IAW EODHL-030504, ED-3275 AND SRM 51-1-21 PG 1.
